Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2018, 5:55 PM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; 5 counties in Missouri. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2018, 5:55 PM CDT (22:55 UTC)
- Expired
- Apr 13, 2018, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:55 PM CDT | HAIL 1.25 | 4 W Stanley, KS | |
| Apr 13, 5:55 PM CDT | HAIL 1.25 | 5 Ese Clare, KS | REPORT VIA TWITTER WITH PICTURE AND QUARTER FOR REFERENCE. |
| Apr 13, 5:55 PM CDT | HAIL 2 | 4 Se Olathe, KS | DELAYED REPORT. |
| Apr 13, 6:00 PM CDT | HAIL 1.75 | 4 Se Lackmans, KS | |
| Apr 13, 6:00 PM CDT | HAIL 1.75 | 4 W Stanley, KS | VIA SOCIAL MEDIA. |
| Apr 13, 6:02 PM CDT | HAIL 1.5 | 2 Nnw Stanley, KS | |
| Apr 13, 6:03 PM CDT | HAIL 1 | 4 Se Olathe, KS | 151ST AND BLACK BOB. |
| Apr 13, 6:18 PM CDT | HAIL 1.5 | 7 W Raytown, MO | VIA TWITTER WITH PICTURE AND QUARTER FOR REFERENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 641 J/kg
- Mixed-layer CIN
- -644 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 534 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847
WUUS53 KEAX 132255
SVREAX
KSC091-103-209-MOC037-047-049-095-165-132345-
/O.NEW.KEAX.SV.W.0008.180413T2255Z-180413T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
555 PM CDT FRI APR 13 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Southeastern Leavenworth County in northeastern Kansas...
Johnson County in east central Kansas...
Northwestern Cass County in west central Missouri...
Clay County in west central Missouri...
Southwestern Clinton County in northwestern Missouri...
Platte County in west central Missouri...
Jackson County in west central Missouri...
* Until 645 PM CDT.
* At 555 PM CDT, severe thunderstorms were located along a line
extending from Edwardsville to near Olathe, moving northeast at 45
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Liberty, Gladstone, Grandview, Belton, Prairie Village, Raymore,
Grain Valley, Lansing and Merriam.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 27.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 28.
Interstate 35 in Kansas between mile markers 213 and 235.
Interstate 29 between mile markers 0 and 22.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 83.
Kansas Turnpike between mile markers 220 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and northwestern and west central Missouri.
LAT...LON 3925 9495 3953 9467 3940 9432 3904 9410
3873 9468 3874 9481 3907 9496
TIME...MOT...LOC 2255Z 220DEG 41KT 3907 9483 3887 9476
HAIL...1.50IN
WIND...60MPH
$$
Kurtz4 follow-up statements
927
WWUS53 KEAX 132303
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
603 PM CDT FRI APR 13 2018
MOC037-132313-
/O.CAN.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Cass MO-
603 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and northwestern and west central Missouri.
LAT...LON 3927 9490 3953 9467 3940 9432 3909 9413
3881 9466 3881 9478 3907 9493
TIME...MOT...LOC 2303Z 220DEG 41KT 3912 9477 3892 9470
$$
KSC091-103-209-MOC047-049-095-165-132345-
/O.CON.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Clinton MO-Platte MO-
Jackson MO-
603 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WYANDOTTE...SOUTHEASTERN LEAVENWORTH...NORTHEASTERN JOHNSON...
CLAY...SOUTHWESTERN CLINTON...EASTERN PLATTE AND CENTRAL JACKSON
COUNTIES...
At 603 PM CDT, severe thunderstorms were located along a line
extending from Kansas City to near Lenexa, moving northeast at 45
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Liberty, Gladstone, Grandview, Prairie Village, Lansing, Merriam,
Mission, Smithville and Kearney.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 21.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 28.
Interstate 35 in Kansas between mile markers 216 and 235.
Interstate 29 between mile markers 0 and 21.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 6, and between mile
markers 12 and 16.
Interstate 435 between mile markers 0 and 83.
Kansas Turnpike between mile markers 222 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and northwestern and west central Missouri.
LAT...LON 3927 9490 3953 9467 3940 9432 3909 9413
3881 9466 3881 9478 3907 9493
TIME...MOT...LOC 2303Z 220DEG 41KT 3912 9477 3892 9470
HAIL...1.75IN
WIND...60MPH
$$
Kurtz745
WWUS53 KEAX 132316
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
616 PM CDT FRI APR 13 2018
KSC103-132326-
/O.CAN.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Leavenworth KS-
616 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEAVENWORTH
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and northwestern and west central Missouri.
LAT...LON 3934 9481 3953 9467 3940 9432 3914 9416
3892 9458 3893 9470 3920 9478
TIME...MOT...LOC 2316Z 221DEG 37KT 3921 9467 3901 9459
$$
KSC091-209-MOC047-049-095-165-132345-
/O.CON.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Wyandotte KS-Johnson KS-Clay MO-Clinton MO-Platte MO-Jackson MO-
616 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN WYANDOTTE...NORTHEASTERN JOHNSON...CLAY...
SOUTHWESTERN CLINTON...EASTERN PLATTE AND CENTRAL JACKSON COUNTIES...
At 616 PM CDT, severe thunderstorms were located along a line
extending from Parkville to Mission Hills, moving northeast at 40
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Overland Park, Independence, Shawnee, Lenexa, Leawood,
Raytown, Liberty, Gladstone, Prairie Village, Merriam, Mission,
Smithville, Kearney, Parkville, Platte City, North Kansas City,
Fairway, Mission Hills and Sugar Creek.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 15.
Interstate 70 in Kansas between mile markers 415 and 423.
Interstate 35 in Missouri between mile markers 0 and 28.
Interstate 35 in Kansas between mile markers 226 and 235.
Interstate 29 between mile markers 0 and 20.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 20 and 70, and between mile
markers 72 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and northwestern and west central Missouri.
LAT...LON 3934 9481 3953 9467 3940 9432 3914 9416
3892 9458 3893 9470 3920 9478
TIME...MOT...LOC 2316Z 221DEG 37KT 3921 9467 3901 9459
HAIL...1.50IN
WIND...60MPH
$$
Kurtz914
WWUS53 KEAX 132332
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
632 PM CDT FRI APR 13 2018
KSC091-209-MOC049-132341-
/O.CAN.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Wyandotte KS-Johnson KS-Clinton MO-
632 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE...
NORTHEASTERN JOHNSON AND SOUTHWESTERN CLINTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and northwestern and west central Missouri.
LAT...LON 3946 9451 3946 9446 3940 9432 3922 9421
3921 9421 3920 9420 3914 9416 3903 9451
3916 9460 3930 9464
TIME...MOT...LOC 2331Z 225DEG 35KT 3926 9457 3909 9448
$$
MOC047-095-165-132345-
/O.CON.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Clay MO-Platte MO-Jackson MO-
632 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CLAY...EAST CENTRAL PLATTE AND NORTHERN JACKSON COUNTIES...
At 631 PM CDT, severe thunderstorms were located along a line
extending from near Oakview to near Sugar Creek, moving northeast at
40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained Spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, Smithville, Kearney,
North Kansas City, Sugar Creek, Buckner, Riverside, Claycomo,
Courtney, Pleasant Valley, Glenaire, Avondale, Oakview, Sibley,
Northmoor, Missouri City and River Bend.
This includes the following highways...
Interstate 70 in Missouri between mile markers 4 and 10.
Interstate 35 in Missouri between mile markers 4 and 29.
Interstate 29 between mile markers 0 and 3.
Interstate 435 between mile markers 38 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and northwestern and west central Missouri.
LAT...LON 3946 9451 3946 9446 3940 9432 3922 9421
3921 9421 3920 9420 3914 9416 3903 9451
3916 9460 3930 9464
TIME...MOT...LOC 2331Z 225DEG 35KT 3926 9457 3909 9448
HAIL...1.50IN
WIND...60MPH
$$
Kurtz788
WWUS53 KEAX 132345
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
645 PM CDT FRI APR 13 2018
MOC047-095-165-132355-
/O.EXP.KEAX.SV.W.0008.000000T0000Z-180413T2345Z/
Clay MO-Platte MO-Jackson MO-
645 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLAY...EAST CENTRAL PLATTE AND
NORTHERN JACKSON COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and northwestern and west central Missouri.
LAT...LON 3946 9451 3946 9446 3940 9432 3922 9421
3921 9421 3920 9420 3914 9416 3903 9451
3916 9460 3930 9464
TIME...MOT...LOC 2345Z 220DEG 41KT 3938 9444 3921 9435
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:23 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Apr 13, 1:23 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 123 PM CDT Fri Apr 13 2018 .Discussion... Issued at 119 PM CDT FRI APR 13 2018 Still expecting the chance for strong to severe storms to develop later this afternoon for portions of our forecast area. At this time it appears the higher probabilities for severe weather will be across the western portion of the forecast area particularly far northeast KS and northwest MO. That region will have the largest shear and instability near a surface low and attendant warm front draped west to east near the MO/IA state line. There exists a substantial cap that may serve to mitigate severe storms from becoming very widespread... at least that is what many of the high-res models are depicting. All the activity should dissipate late this evening with the passage of a strong cold front. In the wake of the frontal passage late tonight, rapid drying in the mid-levels will bring an end to precipitation for the early overnight. This will be short-lived, however, as the the back side of the surface low advects eastward. This will occur coincident with the passage of the main upper-low as it slowly lifts to the northeast. Despite the drying mid-levels, cooling low-levels will promote saturation and the development of drizzle within a confined layer of moisture beneath 800 hPa early Saturday morning. As the moisture profile deepens once again by late Saturday morning into the afternoon, expecting to see drizzle transition to a light rain as the surface low continues to push eastward. By Saturday evening, a continued cooling thermal profile, along with a saturated dendritic growth zone, will support a light rain/snow mix Saturday night through early Sunday morning. While minor accumulations are possible on grassy surfaces, precipitation rates and the existing stored surface heat should mitigate accumulations and resulting impacts. A more significant impact Saturday night/Sunday morning will be with wind chill values ranging from the mid-teens to low 20s as increased low level flow persists during the arrival of an unseasonably cold air mass from the northwest. Surface heating will be limited as a result Sunday afternoon, with high temps only peaking in the upper 30s across northern MO, to the low to mid 40s for areas south of Highway 36. Precipitation will taper off early Sunday morning, while cloud cover should slowly erode Sunday evening. Mid-level ridging will maintain dry conditions through the early work week, along with a warming trend through Tuesday. The passage of a subsequent cold front Tuesday night will prevent additional heating Wednesday, bringing temps back to more seasonal values. At this time, precipitation development looks to be fairly limited ahead of the frontal boundary Tuesday night. Better precip chances will hold off until the late week into the early weekend as another potential dynamic storm system returns to the area. && .Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1242 PM CDT FRI APR 13 2018 For this afternoon, VFR cigs and vis are expected with very breezy southerly surface winds. Late this afternoon thunderstorms are expected to develop near the terminals associated with an approaching cold front. At this time STJ has the best chance of seeing a storm compared to the other terminals. The activity should be out of the area by 02 UTC. Winds will shift to the northwest behind the front will MVFR CIGS developing after sunrise tomorrow, but no issues to the visibility. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...Wind Advisory until 6 PM CDT this evening for KSZ057-060-105. MO...Wind Advisory until 6 PM CDT this evening for MOZ043-053-054. && Discussion...Pietrycha/Welsh Aviation...Pietrycha
Hazardous weather outlook, Apr 13, 2:30 AM CDT, 15 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 230 AM CDT Fri Apr 13 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140730- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 230 AM CDT Fri Apr 13 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Tonight Strong to severe thunderstorms are expected across much Missouri and eastern Kansas late this afternoon and evening. Strong winds, large hail, and isolated tornadoes will be possible with any storms that achieve severe limits. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light mixed precipitation or snow is possible Saturday night into Sunday morning with very light accumulations possible north of the Kansas City Metro. In addition, subfreezing temperatures are expected Sunday and Monday mornings. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Apr 13, 4:00 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
400 PM CDT FRI APR 13 2018
MOZ004-005-013-014-132130-
Daviess-De Kalb-Gentry-Harrison-
400 PM CDT FRI APR 13 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DAVIESS...EASTERN
GENTRY...SOUTHWESTERN HARRISON AND NORTHEASTERN DEKALB COUNTIES...
At 400 PM CDT, a strong thunderstorm was located 8 miles north of
Maysville, moving northeast at 50 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Bethany, Albany, New Hampton, Mcfall, Martinsville and Fairport.
This includes Interstate 35 in Missouri between mile markers 88 and
91.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3994 9431 3997 9447 4035 9428 4034 9412
4023 9398
TIME...MOT...LOC 2100Z 207DEG 45KT 4000 9435
KurtzLocal storm report, Apr 13, 5:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST 1 SSE EDGERTON 38.75N 95.00W
04/13/2018 E60 MPH JOHNSON KS TRAINED SPOTTER
AT I-35 AND SUNFLOWER RD. RELAYED BY JOHNSON
COUNTY EM.
&&Local storm report, Apr 13, 5:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 S EDGERTON 38.72N 95.00W
04/13/2018 E0.75 INCH MIAMI KS TRAINED SPOTTER
RELAYED BY JOHNSON CO. EM.
&&
SMLocal storm report, Apr 13, 5:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 ENE CLARE 38.84N 94.84W
04/13/2018 E1.00 INCH JOHNSON KS BROADCAST MEDIA
REPORT FROM NICK BENDER.
&&
SMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 12:04 AM CDT | Wind Advisory | EAX | Johnson, Linn, Miami | 18 hr |
| Apr 13, 4:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami | 48 min |
| Apr 13, 5:18 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 42 min |
| Apr 13, 6:46 PM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 44 min |
| Apr 13, 6:49 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 41 min |
| Apr 13, 4:00 PM CDT | Special Weather Statement | EAX | Gentry | 30 min |
| Apr 13, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 52 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Apr 13, 6:07 PM CDT | Special Weather Statement | EAX | Atchison | 38 min |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 47 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.